Winter Weather, Kent
- When
- February 21, 8:00 PM EST to February 22, 6:00 AM EST
- Where
- Kent forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
A winter storm dropped heavy snow across New Castle County and a sleet and snow mixture in the rest of Delaware from the evening of the 21st until around sunrise on the 22nd. Accumulations averaged 4 to 6 inches in New Castle County, 2 to 4 inches in Kent County and around 1 inch in Sussex County.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A winter storm dropped heavy snow across New Castle County and a sleet and snow mixture in the rest of Delaware from the evening of the 21st until around sunrise on the 22nd. Accumulations averaged 4 to 6 inches in New Castle County, 2 to 4 inches in Kent County and around 1 inch in Sussex County. Precipitation started as snow in New Castle County, snow and sleet in Kent County and sleet in Sussex County during the evening of the 21st. Precipitation changed to all snow late in the evening of the 21st in Kent County and just after midnight EST on the 22nd in Sussex County. The snow fell heavy at times around Midnight EST in New Castle County. The snow ended across the state from northwest to southeast between 4 a.m. EST and 7 a.m EST on the 22nd.
Delaware State Police responded to about sixty accidents, ten with injuries. There were also about two dozen disabled vehicles and two abandoned vehicles. The most reported accidents occurred in New Castle County. The most serious reported accident occurred in New Castle County in which a vehicle drove into a pole on the northbound ramp to Delaware State Route 141 from Interstate 95 near the New Castle County Airport. Both women in the vehicle were hospitalized. In Kent County, the State Department of Education's Collette Education Center in Dover was evacuated for the 22nd after the heavy wet snow started to flex and deflect the center's roof.
Representative snowfall included 5.6 inches in Newark (New Castle County), 4.7 inches at the New Castle County Airport, 4.4 inches in Blackbird (New Castle County), 4.3 inches in Dover (Kent County), 4.0 inches in Claymont (New Castle County), 3.1 inches in Viola (Kent County), 2.0 inches in Harrington (Kent County). 1.6 inches in Ellendale (Sussex County), 1.5 inches in Lewes (Sussex County) and 0.7 inches from Bridgeville (Sussex County). The onshore flow coupled with the higher astronomical tides associated with the recent full moon caused minor tidal flooding in Sussex County with the late evening high tide on the 21st. The high tide reached 6.57 feet above mean lower low water at Breakwater Harbor. Minor tidal flooding starts at 6.0 feet above mean lower low water.
The winter storm was caused by a second in a series of low pressure systems that moved quickly west to east across the United States. This low pressure system moved eastsoutheast from Illinois on the morning of the 21st to near Cincinnati, Ohio at 7 p.m. EST on the 21st, near Raleigh, North Carolina at 1 a.m. EST on the 22nd and then sank south into South Carolina later that morning, The general fast motion and direction of movement kept snowfall totals in the single numbers.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 21, 7:54 PM EST, 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EST MON FEB 21 2011
.SYNOPSIS...
LOW PRESSURE OVER WEST VIRGINIA THIS EVENING WILL MOVE OUT TO SEA
EAST OF NORFOLK VIRGINIA TUESDAY MORNING. HIGH PRESSURE WILL BUILD
INTO THE AREA FOR TUESDAY INTO THURSDAY. LOW PRESSURE IS FORECAST
TO LIFT ACROSS THE SAINT LAWRENCE RIVER VALLEY AND PULL A COLD
FRONT THROUGH OUR AREA ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
750 PM: NO CHANGES TO THE WARNING/ADVY CONFIG ATTM. SORT OF WAITING
ON KMDT KLNS KTHV TO LOWER SUBSTANTIALLY AS DRYING BENEATH THE ONCOMING
LIFT IS STILL DOMINANT AND EATING UP SNOW ALOFT. IF I SEE IT GO TO 1/2
MDT SNOW AT KMDT OR KTHV AT 9PM...WILL ADJUST AMTS UP AT THAT
TIME. OTRW FCST GOING AS CONSTRUCTED LATE TODAY IS WORKING FINE.
530 PM UPDATE: RRQ OF PROBABLE 250 MB SPEED MAX OF 130 KTS OVER
SNE THIS EVENING COUPLED WITH THE LFQ OF THE 135 KT OHIO VALLEY
SPEED MAX HEADING FOR KORF TOMORROW MORNING IS PROBABLY THE
PRIMARY DRIVER OF LIFT. SFC WINDS IN THE WARM SECTOR ACROSS KY AT
5PM TO 30 KTS LIFTING 50+SFC DEWPOINTS OVER EVER COLDER LOW LVL
WEDGE OF AIR PRESSING SOUTHWARD THROUGH NJ AND PA BEHIND THIS
MORNINGS SNOW PRODUCTIVE AND EASTWARD DEPARTING FIRST LOW CENTER.
THE LIFT WITH THIS SECOND LOW IS ALREADY REALIZED IN PA WITH 1/2
TO 1/2SM MDT TO HEAVY SNOW FROM SRN CENTRAL PA THRU MUCH OF N
OHIO.
SO WHILE THE 500 MB VORT IS MOVING INTO CONFLUENCE BETWEEN THE NRN
STREAM IN NEW ENGLAND AND SEPARATE OHIO VALLEY UPPER LVL JET...THE
LIFT SHOULD BE EXCELLENT OVERNIGHT AND SUSPECT 1-2/HR SNOWFALL
RATES FOR 2-4 HRS IN SRN PA/N MD.. N DEL INTO S NJ. EXACT PLACEMENT
DEFINES LARGEST AMOUNTS. WILL UPDATE WSW AT 6PM FOR TIMING.
A SUBSTANTIAL OVERNIGHT TRAVEL PROBLEM LOOMS AS TEMPS PLUNGE BELOW
FREEZING AND SNOW BEGINS WITH VERY HAZARDOUS TRAVEL EXPECTED IN
THE WARNING AND ADVY ZONES.
GUSTY NNE WINDS OF 25-30 MPH WILL CAUSE SOME DRIFTING DURING THE
NIGHT.
POSSIBLE UPGRADE AT 8 PM TO A WARNING MAY BE AHEAD FOR THE REGION
IN SE PA SW OF PHL WHERE AM CONCERNED ABOUT WIDESPREAD 6 INCH AMOUNTS.
FROM THE 330PM DISCUSSION BELOW.
THE SECOND IN A PAIRED SEQUENCE OF SURFACE LOW PRESSURE SYSTEMS WILL
PASS BY TO OUR SOUTH TONIGHT. THIS SYSTEM HAS UPPER JET SUPPORT AND
ASSOCIATED MID TO UPPER LEVEL Q-VECTOR CONVERGENCE, A MODEST AND
FAST-MOVING BUT IDENTIFIABLE TROWAL, SOME NEGATIVE EQUIVALENT
POTENTIAL VORTICITY VALUES ALOFT, SOME DECENT LOWER LEVEL
FRONTOGENESIS, A DEVELOPING MID LEVEL DRY SLOT AND SOME DECENT
ISENTROPIC LIFT AT THE I295 LEVEL. BUFKIT SOUNDINGS ARE SHOWING AN
AREA OF GOOD OMEGA AND A NEUTRAL EQUIVALENT POTENTIAL TEMPERATURE
PROFILE IN THE SNOW GROWTH REGION. THE BEST AXIS OF ALL THIS SEEMS
TO BE JUST A BIT SOUTH OF THE ATLANTIC CITY EXPRESSWAY. A COUPLE OF
FLIES IN THE SNOW ACCUMULATION OINTMENT ARE THAT TEMPERATURES OVER
THE SOUTHERN PART OF THE FORECAST AREA ARE GOING TO HAVE TO DROP A
SIGNIFICANT AMOUNT TO START ACCUMULATING SNOW AND THAT THERE APPEARS
TO BE A LAYER OF FAIRLY STRONG WINDS ABOVE THE SURFACE BUT BELOW THE
SNOW GROWTH REGION. REGARDING THE FORMER, ALL MODEL SOUNDINGS ARE
CHANGING OUR FAR SOUTHERN FORECAST AREA OVER TO SNOW BY AROUND 04Z
WITH A POSSIBLE PERIOD OF SLEET DURING THE CHANGEOVER, SO WE ARE
GOING TO ACCEPT THAT INDICATION. REGARDING THE LATTER, WE ARE
RUNNING WITH SNOW TO WATER RATIOS THAT ARE A BIT LOWER THAN THE
THERMAL PROFILE AND THE FACTORS MENTIONED ABOVE WOULD OTHERWISE
INDICATE. THIS SYSTEM MOVES QUICKLY, BUT WE THINK THERE IS ENOUGH
HERE TO ISSUE SOME WARNINGS CENTERED AROUND THE AFOREMENTIONED AXIS
WITH A BUFFER AREA OF ADVISORIES. WINDS DO NOT LOOK PARTICULARLY
ROBUST, BUT THEY SHOULD MAINTAIN A MODERATE LEVEL OVER LAND.
TEMPERATURES ARE A BLEND OF CONTINUITY AND GUIDANCE WITH A LITTLE
NOD TOWARD COLDER VALUES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE SYSTEM EXITS TOMORROW, THEN WE GO THROUGH A PERIOD OF DRY BUT
COLD WEATHER THAT STARTS TO MODIFY ON THURSDAY. THIS WILL BE THANKS
TO A LARGE SURFACE HIGH PRESSURE SYSTEM THAT WILL DROP OUT OF CANADA
AND THEN MOVE OFF THE COAST WEDNESDAY NIGHT. LOW PRESSURE IS
FORECAST TO BE MOVING INTO THE CENTRAL MISSISSIPPI RIVER VALLEY BY
LATE THURSDAY, AND BETWEEN THAT AND A RETURN FLOW AROUND THE EXITING
HIGH WE WILL SEE A MODERATION IN TEMPERATURES AND PERHAPS SOME
ISENTROPIC LIFT PRECIPITATION. WE ARE ONLY CARRYING MODEST CHANCE
POPS FOR NOW.
TEMPERATURES DURING THE PERIOD DEVIATE FROM CONTINUITY SOME ON THE
COLD SIDE THROUGH WEDNESDAY NIGHT. TUESDAY NIGHT MAY ALLOW SOME
DECOUPLING, ESPECIALLY OF THE MOST SHELTERED AREAS. WEDNESDAY NIGHT
WOULD BE AN EXCELLENT RADIATING NIGHT IF MID AND HIGH CLOUDS DO NOT
INVADE. TEMPERATURES ON THURSDAY ARE A GUIDANCE/CONTINUITY BLEND.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE ACTIVE WEATHER PATTERN THAT HAS BEEN OCCURRING IS FORECAST TO
CONTINUE THROUGH THE LONG TERM PERIOD. ANOTHER MIXED PRECIPITATION
EVENT NORTH...MOSTLY RAIN CENTRAL...AND RAIN SOUTH IS EXPECTED FOR
THURSDAY NIGHT INTO FRIDAY. TRACK DIFFERENCES BETWEEN THE MORE
NORTHERLY-FOCUSED 12Z ECMWF AND THE SLIGHTLY MORE SOUTHERLY-
TRACKING GFS ACCOUNT FOR DIFFERENCES IN LOW LEVEL TEMPERATURES AND
THICKNESSES. FOR NOW...THE SLIGHTLY COLDER GFS WAS HEDGED TOWARD...
AND IF THIS VERIFIES THIS COULD HAVE SOME IMPORTANT CONSEQUENCES.
QUANTITATIVE PRECIPITATION AMOUNTS MAY BE RATHER HIGH WITH THIS
EVENT DUE TO STORM TRACK AND EXPECTED DURATION. SO...IF ICE AND
SLEET ARE PREFERRED PRECIPITATION-TYPES NORTH...THIS COULD BE A
SIGNIFICANT ICING EVENT THERE. USING THE GFS TIMING...PROBABILITIES
WERE LOWERED FOR FRIDAY AFTERNOON FOR MOST AREAS TO CHANCE.
EXCEPT FOR SOME RESIDUAL CLIMATOLOGICAL AND TERRAIN-INDUCED
PRECIPITATION NORTHWEST...DRY WEATHER WAS MOSTLY FORECAST FOR FRIDAY
NIGHT AND SATURDAY. HOWEVER, ANOTHER SYSTEM IS SEEN TO HEAD IN FOR
SATURDAY NIGHT AND SUNDAY...WITH PERHAPS AGAIN MIXED PRECIPITATION
NORTH, AT LEAST TO START. DRY WEATHER IS AGAIN FORECAST FOR EARLY
NEXT WEEK.
OVERALL, TEMPERATURES WERE HEDGED TOWARD COLDER NUMBERS GIVEN THE
SLIGHT PREFERENCE FOR A GENERALLY COLDER GFS SOLUTION.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL DETERIORATE QUICKLY TO IFR LATER THIS EVENING AS
SNOW MOVES IN FROM THE WEST.
THE NEXT IN THE COUPLET OF LOW PRESSURE CENTERS...THIS ONE A BIT
FURTHER SOUTH THAN THAT OF SUNDAY NIGHT AND THIS MORNING...WILL
APPROACH FROM THE WEST THIS EVENING AND MOVE THROUGH LATER TONIGHT
AND EARLY TUESDAY MORNING. RE-SATURATION WAS IN THE PROCESS OF
OCCURRING BEHIND THE SYSTEM OF SUNDAY NIGHT AND THIS MORNING...JUST
TO THE NORTH OF THE RELATED BOUNDARY. THE FRONT JUST TO OUR SOUTH
WILL BE A CONDUIT ALONG WHICH THE NEXT SURFACE LOW WILL TRACK.
CEILINGS WILL LOWER THIS EVENING FROM VFR...ALTHOUGH THEY WERE
ALREADY MARGINAL VFR AT KILG...AND A LITTLE LIGHT SNOW WAS EVEN
NOTED AT KPHL...KILG...AND KMIV JUST BEFORE TAF ISSUANCE TIME.
SURFACE WINDS WERE MOSTLY FROM THE NORTH EARLY THIS EVENING...BUT
WILL SHIFT BACK TO NORTHEAST AS THE NEXT LOW NEARS LATER THIS
EVENING. GUSTS MOSTLY EASED AT LATE AFTERNOON.
AS THE LOW TRACKS JUST TO OUR SOUTH LATE TONIGHT...A SWATH OF SNOW
IS EXPECTED TO MOVE EASTWARD ACROSS OUR AREA. ANY MIXED
PRECIPITATION SHOULD BE SOUTH OF OUR TAF SITES...ALTHOUGH A BRIEF
START AS SOME RAIN OR SLEET CANNOT BE RULED OUT FOR KMIV OR KACY.
THERE LOOKS TO BE A TIGHT GRADIENT IN THE SNOW FROM SOUTH TO
NORTH...WITH THE MOST SOUTH. THIS PLACES KABE AND KTTN ON THE
NORTHERN EDGE OF THE STEADY SNOW....WHERE HIGHER VISIBILITIES WERE
USED AND THE SNOW WAS TAPERED OFF MORE QUICKLY TOWARD MORNING.
FARTHER SOUTH, IFR CEILINGS AND VISIBILITIES WERE USED. A BRIEF
BURST OF MODERATE SNOW ALSO CANNOT BE RULED OUT OVER THE SOUTHERN
TAF SITES...BUT THIS MAY BE BETTER FORECAST IN THE SHORT TERM AS
SNOW BANDS OR AREAS MOVE ALONG. THE SNOW IS EXPECTED TO TAPER OFF
FAIRLY QUICKLY EARLY TUESDAY MORNING.
A NORTH TO NORTHWEST WIND IN THE WAKE OF THE SYSTEM SHOULD INCREASE
A BIT TUESDAY MORNING...WITH PERHAPS SOME GUSTS UP TO 20 KNOTS
POSSIBLE. A DRIER AIRMASS ARRIVING BEHIND THE STORM WILL ALLOW THE
LOW CLOUDS TO ERODE WITH JUST SOME STRATOCUMULUS LINGERING LATER IN
THE MORNING...THEN DIMINISHING IN THE AFTERNOON AND MOSTLY CLEARING
BY DARK.
OUTLOOK...
HIGH PRESSURE WILL BUILD TUESDAY NIGHT AND WEDNESDAY WITH WINDS 10
KNOTS OR LESS. AS THE SURFACE HIGH MOVES OFF THE COAST WEDNESDAY
NIGHT INTO THURSDAY, A SOUTHWEST FLOW WILL DEVELOP. THE NEXT SYSTEM
WILL ARRIVE LATER THURSDAY NIGHT AND FRIDAY...AND THIS LOOKS TO
BRING A ROUND OF RAIN TO MOST OF THE AREA. HIGH PRESSURE WILL BUILD
FRIDAY NIGHT AND SATURDAY...BUT ANOTHER SYSTEM COULD AFFECT THE AREA
SATURDAY NIGHT INTO SUNDAY AS A RAPID TURNOVER OF WEATHER SYSTEMS IS
FORESEEN.
&&
.MARINE...
AS THE FIRST SURFACE LOW CONTINUES TO MOVE AWAY, THE PRESSURE
GRADIENT WILL BEGIN TO TIGHTEN UP AS THE NEXT SURFACE LOW APPROACHES
AND HIGH PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA. THIS TIGHTENING
PRESSURE GRADIENT COUPLED WITH LOW-LEVEL CAA WILL ALLOW FOR BETTER
MIXING. THIS WILL RESULT IN ADVISORY GUSTS TONIGHT INTO TUESDAY
MORNING THEN A DIMINISHING TREND IS EXPECTED. THE OVERALL SYSTEM
DOES NOT APPEAR TO BE STRONG AND SLOW ENOUGH TO REALLY ALLOW THE
WINDS TO RAMP UP SIGNIFICANTLY, THEREFORE NO GALE FORCE WINDS ARE
EXPECTED ATTM. THE FORECAST CHALLENGE IS THE ENDING TIME OF THE
ADVISORY. BASED OFF OF FORECAST SOUNDINGS, IT LOOKS SOMEWHAT
MARGINAL OVER DELAWARE BAY AND ENDS FAIRLY QUICKLY TUESDAY. GIVEN
THE SYNOPTIC SETUP, WE WILL TRIM BACK THE END TIME OF THE ADVISORY
FOR THE BAY TO 15Z TUESDAY. THE NORTH TO NORTHEAST FLOW FOR AWHILE
WILL ALLOW SEAS TO BUILD ESPECIALLY ACROSS THE SOUTHERN WATERS.
THEREFORE, WE WILL TRIM BACK THE NORTHERN WATERS END TIME TO 17Z
TUESDAY AND THEN LEAVE THE SOUTHERN WATERS UNTIL 23Z TUESDAY AS THE
SEAS SHOULD TAKE LONGER TO SUBSIDE HERE GIVEN THE WIND TRAJECTORY.
HIGH PRESSURE BUILDS IN FOR TUESDAY NIGHT AND WEDNESDAY. AS THIS
SURFACE HIGH SLIDES OFF THE COAST WEDNESDAY NIGHT INTO THURSDAY, A
SOUTHWESTERLY FLOW DEVELOPS. THE FLOW ABOVE THE SURFACE IS FORECAST
TO STRENGTHEN, HOWEVER WAA IS ANTICIPATED TO BE OCCURRING LESSENING
THE VERTICAL MIXING OVER THE WATER. THE LOW-LEVEL WIND FIELD HOWEVER
MAY BE STRONG ENOUGH TO ALLOW FOR ADVISORY WINDS TO OCCUR FRIDAY. A
STORM SYSTEM SWINGS THROUGH LATER FRIDAY, THEN HIGH PRESSURE BUILDS
IN FOR SATURDAY.
&&
.TIDES/COASTAL FLOODING...
THE TIDES ARE RUNNING ON THE HIGHER SIDE, WHICH WAS PROBABLY
ENHANCED SOME FROM THE EARLY NORTHEASTERLY WINDS. WHILE THE
DEPARTURES HAVE DROPPED BACK A BIT, ANOTHER ROUND OF NORTHEASTERLY
WINDS IS EXPECTED TONIGHT AND TUESDAY MORNING. IF LEVELS CONTINUE TO
REMAIN ELEVATED AND THE DEPARTURES INCH UPWARD WITH THE NORTHEAST
FLOW PUSHING WATER TO THE COAST, WE MAY HAVE SOME MINOR TIDAL
FLOODING ALONG THE OCEANFRONT WITH THE LATE EVENING HIGH TIDE. THIS
ASTRONOMICAL HIGH TIDE IS HIGHER THAN THIS MORNINGS. THE STORM SURGE
GUIDANCE IS HINTING AT SOME MINOR FLOODING. THIS WILL CONTINUE TO BE
MONITORED IN THE EVENT AN ADVISORY IS NEEDED, BUT FOR NOW WILL ISSUE
A STATEMENT TO MENTION THE POSSIBILITY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR PAZ067-068.
WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR PAZ070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR NJZ019-020-
026-027.
WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR NJZ016>018-
021>025.
DE...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR DEZ003-004.
WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR DEZ001-002.
MD...WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL NOON EST TUESDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...DELISI/DRAG/IOVINO
NEAR TERM...DELISI/DRAG 754P
SHORT TERM...DELISI
LONG TERM...
AVIATION...GORSE
MARINE...GORSE
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EST MON FEB 21 2011 NJZ001-007>010-015-PAZ054-055-060>062-069-222100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-BUCKS- 355 PM EST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-222100- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA- 355 PM EST MON FEB 21 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. NJZ019-PAZ067-068-222100- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- 355 PM EST MON FEB 21 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. DEZ003-004-NJZ020-026-027-222100- INLAND SUSSEX-DELAWARE BEACHES-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 355 PM EST MON FEB 21 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ALSO, MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. NJZ022>025-222100- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 355 PM EST MON FEB 21 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. ALSO, MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. NJZ012>014-222100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 355 PM EST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-222100- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-222100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 355 PM EST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-222100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 355 PM EST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
3 winter weather, 1 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2011Every state in 2011This day in weather historyWarnings in Delaware, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284187, 284216, 284188, 284189.